Translator Disclaimer
January 2019 Measure of noncompactness and semilinear differential equations in Fréchet spaces
Amaria Arara, Mouffak Benchohra, Fatima Mesri
Tbilisi Math. J. 12(1): 69-81 (January 2019). DOI: 10.32513/tbilisi/1553565627

Abstract

This paper deals with the existence of mild and integral solutions for a class of functional differential equations. The technique used is a generalization of the classical Darbo fixed point theorem for Fréchet spaces associated with the concept of measure of noncompactness.

Citation

Download Citation

Amaria Arara. Mouffak Benchohra. Fatima Mesri. "Measure of noncompactness and semilinear differential equations in Fréchet spaces." Tbilisi Math. J. 12 (1) 69 - 81, January 2019. https://doi.org/10.32513/tbilisi/1553565627

Information

Received: 16 October 2018; Accepted: 10 December 2018; Published: January 2019
First available in Project Euclid: 26 March 2019

zbMATH: 07172301
MathSciNet: MR3954220
Digital Object Identifier: 10.32513/tbilisi/1553565627

Subjects:
Primary: 34G20

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 1 • January 2019
Back to Top